# SDR 200800028

- Difficulty date: February 4, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 38,487 hours, 6,136 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK, FOUND LT WING T/E I/B MID FLAP WBL 443.83 LOWER SURFACE CRACKED AND BULLNOSE PUNCTURE, IN ADDITION LT IB AFT FLAP WBL 445 OUTBOARD EDGE WITH DELAMINATION.  DISPOSITION WAS MADE TO PERFORM A WET LAY UP INTERIM REPAIR (REF BOEING SRM 57-53-01, FIG 201, AND BOEING SRM 51-40-06).
